Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 149, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2020, 3:16 PM MDT for El Paso County, Colorado. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2020, 3:16 PM MDT (21:16 UTC)
- Expired
- Jul 15, 2020, 3:50 PM MDT
- In force
- 34 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 75 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 3:21 PM MDT | HAIL 1 | 4 Nne Black Forest, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 2:25 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2180 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
402
WUUS55 KPUB 152116
SVRPUB
COC041-152215-
/O.NEW.KPUB.SV.W.0149.200715T2116Z-200715T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
316 PM MDT Wed Jul 15 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
North central El Paso County in east central Colorado...
* Until 415 PM MDT.
* At 316 PM MDT, a severe thunderstorm was located over Black Forest,
or 15 miles north of Colorado Springs, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Northern Colorado Springs, Peyton and Black Forest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3906 10436 3895 10474 3908 10482 3913 10473
3913 10439
TIME...MOT...LOC 2116Z 242DEG 13KT 3904 10472
HAIL...1.00IN
WIND...60MPH
$$
RODRIGUEZ3 follow-up statements
000
WWUS55 KPUB 152128
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
328 PM MDT Wed Jul 15 2020
COC041-152215-
/O.CON.KPUB.SV.W.0149.000000T0000Z-200715T2215Z/
El Paso CO-
328 PM MDT Wed Jul 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...
At 328 PM MDT, a severe thunderstorm was located near Black Forest,
or 20 miles northeast of Colorado Springs, moving northeast at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central El Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3906 10436 3900 10464 3911 10477 3913 10473
3913 10439
TIME...MOT...LOC 2128Z 236DEG 17KT 3910 10463
HAIL...1.00IN
WIND...60MPH
$$
RODRIGUEZ931
WWUS55 KPUB 152138
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
338 PM MDT Wed Jul 15 2020
COC041-152215-
/O.CON.KPUB.SV.W.0149.000000T0000Z-200715T2215Z/
El Paso CO-
338 PM MDT Wed Jul 15 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTH CENTRAL EL PASO COUNTY...
At 338 PM MDT, a severe thunderstorm was located 7 miles southwest of
Elbert, or 23 miles northeast of Colorado Springs, moving northeast
at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of north
central El Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3909 10440 3903 10460 3911 10470 3913 10470
3913 10440
TIME...MOT...LOC 2138Z 242DEG 13KT 3912 10459
HAIL...1.00IN
WIND...60MPH
$$
RODRIGUEZ357
WWUS55 KPUB 152150
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
350 PM MDT Wed Jul 15 2020
COC041-152200-
/O.CAN.KPUB.SV.W.0149.000000T0000Z-200715T2215Z/
El Paso CO-
350 PM MDT Wed Jul 15 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL EL PASO COUNTY
IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
east central Colorado.
LAT...LON 3909 10440 3903 10460 3911 10470 3913 10470
3913 10440
TIME...MOT...LOC 2148Z 242DEG 13KT 3914 10454
$$
RODRIGUEZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:10 PM MDT, 6 minutes earlier.
Area forecast discussion, Jul 15, 3:10 PM MDT, 6 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 310 PM MDT Wed Jul 15 2020 .SHORT TERM...(This evening through Thursday) Issued at 252 PM MDT Wed Jul 15 2020 Strong to severe storms will affect the KCOS/KPUB area this afternoon and then eventually move to the east and southeast across the southeast plains. Large hail up to golfballs have already occurred in the El Paso county region and strong storms were moving towards the Pueblo area. Shear values of 35 to 45 knts were noted over the region at 3 pm with CAPE values of 1000-2000 J/KG. Given the straight line hodographs over the region, we have had storm splits over the area with the left turners producing the significant hail. In addition to the severe weather, flash flooding has occurred and this flash flood threat will be possible in urban areas as the storms move east and southeast. Although the severe thunderstorm watch covers the entire region, the best forcing will occur mainly along a line from Pueblo down towards Springfield. After the storms move out of the region later this evening, skies should gradually clear over the area. For tomorrow, some strong storms will be possible over the area but intensity is expected to be a bit less than today as shear and CAPE will not be as high .LONG TERM...(Thursday night through Wednesday) Issued at 252 PM MDT Wed Jul 15 2020 Thursday Night and Friday: Convection will already have started by the beginning of the long term forecast (6pm Thursday through Wednesday). The far eastern plains look to have the best environment for severe storms during the evening. CAPE values will be around 2000 to 2500 J/kg and 6km bulk shear values are expected to be around 25 to 30 kts. LCL heights are expected to be around 5kft, which isn't ideal for tornadogenesis, but is lower than the high based "Rocky Mountain Boomers" the southeast plains are used to. The shear values are a little low, but the storms that develop earlier in the day will reach the unstable environment and will intensify to strong or severe caliber storms. Main risks will be 1 inch hail and 60 mph winds under the strongest storms. The storms will dissipate or be in Kansas a little after midnight on Friday. Surface and low level winds shift to more of a westerly component for Friday afternoon, which will dry out the atmosphere, limiting CAPE values. The surface flow aloft will be weaker and less veering as well, which will limit the amount of shear in the atmosphere. The closed low over the Pacific will push some moisture towards the western mountains and diurnal heating and wind fluctuations will create afternoon thunderstorms over the mountains. There is a low end flash flood risk over the Spring, Decker, Junkins, and Hayden Pass burn scars. Though convection is expected to be isolated to scattered, if a stronger storm does develop over the burn scars, flash flooding may occur. Hot temperatures make their comeback on Friday afternoon. 100F temperatures may be observed over the far eastern plains, the mid 80s over the mountain valleys and Teller County, and the mid 70s over Lake County. Saturday: Similar set-up to what is expected on Friday. Thunderstorms will be confined mainly to the mountains. The GFS has a few of the storms making it over the plains, but the ECMWF is less optimistic. Soundings reveal very dry low levels, so if the storms do make it over the plains, it'll likely just be virga. There may be a few virga droplets that hit the ground, which I guess constitutes as "rain". Main impacts will be gusty winds under the storms on Saturday afternoon and evening. Hotter temperatures are expected on Saturday afternoon. Widespread +100F are expected over the easter plains, mid to upper 80s over the mountain valleys and Teller County, and the mid 70s over Lake County. Sunday: A cold front is expected to pass over the plains Sunday morning or Sunday afternoon. As the front moves over the plains, it'll eventually collide with the mountains, sparking showers and thunderstorms. The storms are expected to spread out east, but the environment doesn't support severe storms. A strengthening surface low will develop over western Kansas, wrapping up moisture forcing it aloft isentropically. Some widespread showers are possible with this outcome. Monday through Wednesday: The post frontal air mass will keep temperatures cooler on Monday and Tuesday. Showers and thunderstorms are expected to stay confined to the mountains on Monday afternoon, but will become more widespread on Tuesday and Wednesday. Long term guidance isn't suggesting for anything severe yet. Showers and thunderstorms will pose a flash flood risk over the burn scars, though. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 252 PM MDT Wed Jul 15 2020 Strong to severe storms will be possible at KCOS and KPUB this afternoon with the activity clearing the area around 00 UTC. VFR is anticipated tonight. Thunderstorms will return to the two taf sites tomorrow afternoon. KALS...will see VFR conditions with -tsra and gusty winds possible this afternoon and tomorrow afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...SKELLY AVIATION...HODANISH
Hazardous weather outlook, Jul 15, 11:50 AM MDT, 3 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1150 AM MDT Wed Jul 15 2020 COZ058>089-093>099-161800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1150 AM MDT Wed Jul 15 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Severe thunderstorms are possible along the immediate I-25 corridor this afternoon and early evening. Hail the size of golfballs and wind gusts to 70 mph will be possible. A tornado cannot be ruled out. The greatest threat for severe weather along the I-25 corridor will be between 2 pm and 6 pm. The storms will then move onto the plains and remain strong to severe, but are expected to gradually weaken as they move to the Kansas border. It should be noted that high resolution computer simulations show strong storms affecting both the greater Colorado Springs area and Pueblo areas this afternoon and early evening. In addition to large hail and damaging winds, very heavy rain will be possible. This rain will be capable of producing flash flooding in the urban areas. Over the mountains, there is limited potential for burn scar flash flooding if a storm should develop over one of the newer scars. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Scattered to numerous thunderstorms are expected again on Thursday, and a few severe storms will be possible over the plains. The main risks from storms on the plains will be winds over 60 mph, hail up to half dollar size, locally heavy rainfall and frequent cloud to ground lightning. Farther west over the mountains and interior valleys, hail up to nickel size, winds of 50 mph, brief heavy rainfall and frequent cloud to ground lightning are possible. There will also be the possibility of flooding of burn scars across most of the mountains on Thursday afternoon and evening. For Friday into the weekend, scattered afternoon and evening thunderstorms are expected each day, with the greatest chance for storms over the mountains. Locally heavy rainfall, frequent lightning, small hail and wind gusts to 50 mph will be possible with any stronger storms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely along and east of Interstate 25 this afternoon and early evening. Activation may be needed as early as 2 pm. Hodanish
In the hours before
Special weather statement, Jul 15, 2:03 PM MDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Pueblo CO 203 PM MDT Wed Jul 15 2020 COZ076-077-083-152030- Western/Central Fremont County Below 8500 Ft CO- Canon City Vicinity/Eastern Fremont County CO- Northwestern Fremont County Above 8500Ft CO- 203 PM MDT Wed Jul 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT AND SOUTHERN TELLER COUNTIES UNTIL 230 PM MDT... At 203 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles southeast of Waugh Mountain, or 18 miles northeast of Hayden Pass Burn Scar, moving east at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Royal Gorge, Waugh Mountain and Canon City. LAT...LON 3845 10570 3859 10570 3865 10521 3842 10525 TIME...MOT...LOC 2003Z 272DEG 16KT 3853 10557 KTS
Local storm report, Jul 15, 2:04 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
204 PM MDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL SCHRIEVER AFB 38.80N 104.53W
07/15/2020 E1.00 INCH EL PASO CO PUBLIC
REPORTS OF SEVERAL SHATTERED GLASS WINDOWS
AND WINDSHIELD DAMAGE.
&&
MJGSpecial weather statement, Jul 15, 2:14 PM MDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Pueblo CO 214 PM MDT Wed Jul 15 2020 COZ074-088-152045- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 214 PM MDT Wed Jul 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS COUNTY UNTIL 245 PM MDT... At 214 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles south of Stonewall, or 29 miles south of Indian Creek on the southeastern Spring Burn Scar, moving east at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Starkville, Segundo, Raton Pass and Weston. LAT...LON 3700 10515 3715 10512 3713 10444 3699 10445 TIME...MOT...LOC 2014Z 259DEG 15KT 3703 10504 KTS
Local storm report, Jul 15, 2:32 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
232 PM MDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL 2 N ELLICOTT 38.87N 104.38W
07/15/2020 M1.00 INCH EL PASO CO PUBLIC
CAME FROM AN IMAGE ON TWITTER
(@EMILYROEHLER).
&&
MJGSpecial weather statement, Jul 15, 2:34 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
234 PM MDT Wed Jul 15 2020
COZ076-077-081-083-152100-
Western/Central Fremont County Below 8500 Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Northwestern Fremont County Above 8500Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
234 PM MDT Wed Jul 15 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 300
PM MDT...
At 233 PM MDT, Doppler radar was tracking a strong thunderstorm near
Texas Creek, or 15 miles northeast of Hayden Pass Burn Scar, moving
east at 25 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Texas Creek, Royal Gorge, Canon City and Hillside.
LAT...LON 3827 10560 3849 10564 3864 10515 3849 10505
3844 10534 3833 10539
TIME...MOT...LOC 2033Z 256DEG 23KT 3840 10552
KTSLocal storm report, Jul 15, 2:42 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
242 PM MDT WED JUL 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL 1 N ELLICOTT 38.85N 104.38W
07/15/2020 M1.25 INCH EL PASO CO PUBLIC
CAME FROM AN IMAGE ON TWITTER
(@MATTBLUETHUNDER).
&&
MJGThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:00 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 30 min |
| Jul 14, 6:12 PM MDT | Tornado Warning | PUB | Bent, Crowley, Kiowa, Otero | 33 min |
| Jul 14, 6:13 PM MDT | Tornado Warning | PUB | Crowley, Otero | 32 min |
| Jul 14, 6:16 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 59 min |
| Jul 14, 6:37 PM MDT | Tornado Warning | PUB | Bent, Crowley, Kiowa, Otero | 23 min |
| Jul 14, 6:40 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Otero | 65 min |
| Jul 14, 6:52 PM MDT | Special Weather Statement | PUB | 38 min | |
| Jul 14, 6:56 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 34 min |
| Jul 14, 6:59 PM MDT | Tornado Warning | PUB | Bent | 31 min |
| Jul 14, 7:14 PM MDT | Tornado Warning | PUB | Bent | 31 min |
| Jul 14, 7:27 PM MDT | Tornado Warning | PUB | Bent, Prowers | 33 min |
| Jul 14, 7:35 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 14, 7:38 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 37 min |
| Jul 14, 7:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 33 min |
| Jul 14, 7:46 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 44 min |
| Jul 14, 8:01 PM MDT | Tornado Warning | PUB | Prowers | 17 min |
| Jul 14, 8:08 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 20 min |
| Jul 14, 8:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 53 min |
| Jul 14, 8:37 PM MDT | Special Weather Statement | PUB | Prowers | 38 min |
| Jul 14, 9:09 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 23 min |
| Jul 15, 1:27 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 63 min |
| Jul 15, 1:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Jul 15, 2:03 PM MDT | Special Weather Statement | PUB | Fremont | 27 min |
| Jul 15, 2:10 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 35 min |
| Jul 15, 2:13 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 15, 2:23 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 47 min |
| Jul 15, 2:34 PM MDT | Special Weather Statement | PUB | Fremont | 26 min |
| Jul 15, 2:36 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 29 min |
| Jul 15, 2:38 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 19 min |
| Jul 15, 2:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 63 min |
| Jul 15, 2:43 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 32 min |
| Jul 15, 2:48 PM MDT | Flash Flood Warning | PUB | El Paso, Fremont, Teller | 2 hr |
| Jul 15, 3:06 PM MDT | Flash Flood Warning | PUB | Fremont | 99 min |
| Jul 15, 3:15 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 30 min |
| Jul 15, 3:18 PM MDT | Flash Flood Warning | PUB | El Paso | 104 min |
| Jul 15, 3:23 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont | 13 min |
| Jul 15, 3:32 PM MDT | Special Weather Statement | PUB | Huerfano | 28 min |
| Jul 15, 3:38 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 108 min |
| Jul 15, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 36 min |
| Jul 15, 3:41 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano | 34 min |
| Jul 15, 3:56 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Fremont, Pueblo | 64 min |
| Jul 15, 4:13 PM MDT | Tornado Warning | PUB | El Paso, Pueblo | 32 min |
| Jul 15, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 46 min |
| Jul 15, 4:17 PM MDT | Flash Flood Warning | PUB | Pueblo | 118 min |
| Jul 15, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 49 min |
| Jul 15, 5:25 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero, Pueblo | 50 min |
| Jul 15, 5:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa, Otero, Pueblo | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.